Lovett, JC orcid.org/0000-0002-5839-3770 (2018) Angola. African Journal of Ecology, 56 (1). pp. 1-2. ISSN 0141-6707
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | (c) 2018, John Wiley & Sons Ltd. This is the peer reviewed version of the following article: 'Lovett, JC (2018) Angola. African Journal of Ecology, 56 (1). pp. 1-2,' which has been published in final form at [https://doi.org/10.1111/aje.12509]. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 03 May 2018 16:02 |
Last Modified: | 09 Feb 2019 01:38 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1111/aje.12509 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:130373 |